MAUDE Adverse Event Report: K2M, INC. TORQUE LIMITING HANDLE; SIZE 12 IN-LBS (1.4 N-M); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. TORQUE LIMITING HANDLE; SIZE 12 IN-LBS (1.4 N-M); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 3608-90008
Medical Device Problem Codes Mechanical Problem (1384); Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that a cascadia torque limiting handle was not "torquing out properly" and was unable to final tighten intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional data: d9, h3.Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.

Brand Name
TORQUE LIMITING HANDLE; SIZE 12 IN-LBS (1.4 N-M)
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24023295
Report Number3004774118-2026-00012
Device Sequence Number18780235
Product Code LXH
UDI-Device Identifier10888857082397
UDI-Public(01)10888857082397(11)180924(10)HGCF
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3608-90008
Device Lot NumberHGCF-077
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown